Research Article
On the relationship between graphs and partially balanced incomplete block designs
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. 425-430
-
- Article
-
- You have access
- Export citation
Abstracts of Australasian Ph.D. theses
Asymptotic estimates of the errors in the numerical integration of analytic functions
-
- Published online by Cambridge University Press:
- 17 April 2009, p. 431
-
- Article
-
- You have access
- Export citation
Addendum
The completion by cuts of an orthocomplemented modular lattice: Addendum
-
- Published online by Cambridge University Press:
- 17 April 2009, p. 432
-
- Article
-
- You have access
- Export citation
Front matter
BAZ volume 1 issue 3 Cover and Front matter
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. f1-f6
-
- Article
-
- You have access
- Export citation
Back matter
BAZ volume 1 issue 3 Cover and Back matter
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. b1-b2
-
- Article
-
- You have access
- Export citation